sexologist-icon
Delayed periods after taking ipill
I and my gf had protected sex on 30th December using a condom and I didn't ejaculate while I was inside her but just to be safe she took an Ipill and she got her period between 2nd and 4th January which was the exact time she had to get the periods and lasted for less days than usual although her periods are usually late by 2 or 3 days..now her next period is delayed by 12 days as of today.. Is it a normal side effect? Please help!!! Also please suggest some withdrawal bleeding pills cz she'll be taking the urine pregnancy test and if it comes negative she'll need to take them.
518 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

She's not pregnant. Since she got periods after iPill. There's no need to take pills for withdrawal bleeding right away. They are also hormones and will further disturb her cycles. If you are worried about pregnancy, you can do ßhCG. It's a blood test which detects pregnancy much earlier than urine test.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.